Show simple item record

dc.contributor.authorHuemer, Clemens
dc.contributor.authorPérez Lantero, Pablo
dc.contributor.authorSeara Ojea, Carlos
dc.contributor.authorSilveira, Rodrigo Ignacio
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2020-01-16T12:07:53Z
dc.date.available2021-07-01T00:26:09Z
dc.date.issued2019-07-01
dc.identifier.citationHuemer, C. [et al.]. Matching points with disks with a common intersection. "Discrete mathematics", 1 Juliol 2019, vol. 342, núm. 7, p. 1885-1893.
dc.identifier.issn0012-365X
dc.identifier.otherhttps://arxiv.org/pdf/1902.08427.pdf
dc.identifier.urihttp://hdl.handle.net/2117/175020
dc.description© 2019. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/
dc.description.abstractWe consider matchings with diametral disks between two sets of points R and B. More precisely, for each pair of matched points p ¿ R and q ¿ B, we consider the disk through p and q with the smallest diameter. We prove that for any R and B such that |R| = |B|, there exists a perfect matching such that the diametral disks of the matched point pairs have a common intersection. In fact, our result is stronger, and shows that a maximum weight perfect matching has this property.
dc.format.extent9 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta
dc.subject.lcshDiscrete geometry
dc.subject.lcshComputer science -- Mathematics
dc.subject.otherdiametral disks
dc.subject.otherperfect matching
dc.subject.otherbichromatic geometric matching
dc.subject.otherHelly’s theorem
dc.titleMatching points with disks with a common intersection
dc.typeArticle
dc.subject.lemacInformàtica -- Matemàtica
dc.contributor.groupUniversitat Politècnica de Catalunya. DCG - Discrete and Combinatorial Geometry
dc.contributor.groupUniversitat Politècnica de Catalunya. CGA - Computational Geometry and Applications
dc.identifier.doi10.1016/j.disc.2019.03.003
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/abs/pii/S0012365X19300846
dc.rights.accessOpen Access
local.identifier.drac25178744
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/EC/H2020/734922/EU/Combinatorics of Networks and Computation/CONNECT
local.citation.authorHuemer, C.; Perez-Lantero, P.; Seara, C.; Silveira, R.
local.citation.publicationNameDiscrete mathematics
local.citation.volume342
local.citation.number7
local.citation.startingPage1885
local.citation.endingPage1893


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record